# SDR UIEA2022050600447

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 38842922
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU  SURGE VALVE WITH DUCT DAMAGED( REMOVED AND REPLACED APU SURGE  BLEED VALVE  DUCT ASSY  IAW B767-300 AMM 49-53-01. OPS CHK  NORMAL . NO  LEAKS FOUND . )
